Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 16, NWS Tucson, AZ

July 21, 2010Graham County, Greenlee County, Arizona

NWS Tucson, AZ issued this flash flood warning at Jul 21, 2010, 7:44 PM MST for Graham County, Greenlee County, Arizona. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2010, 7:44 PM MST (02:44 UTC)
Expired
Jul 21, 2010, 9:45 PM MST
In force
2 hr
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

Counties Graham County, AZ, Greenlee County, AZ

The radar

The Tucson radar (KEMX), 174 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 8:24 PM MSTFLASH FLOODClifton, AZWARDS CANYON FLOODING HIGHWAY 191 NEAR CLIFTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 2.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2010-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2010-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2638 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WGUS55 KTWC 220244
FFWTWC
AZC009-011-220445-
/O.NEW.KTWC.FF.W.0016.100722T0244Z-100722T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
744 PM MST WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME EAST CENTRAL GRAHAM COUNTY IN SOUTHEAST ARIZONA...
  SOUTHERN GREENLEE COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 945 PM MST

* AT 736 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERAL STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE 
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLIFTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3285 10934 3302 10941 3312 10906 3277 10905

$$
3 follow-up statements
676 
WGUS75 KTWC 220258
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
758 PM MST WED JUL 21 2010

AZC009-011-220445-
/O.CON.KTWC.FF.W.0016.000000T0000Z-100722T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAHAM AZ-GREENLEE AZ-
758 PM MST WED JUL 21 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MST FOR
SOUTHERN GREENLEE AND EXTREME EAST CENTRAL GRAHAM COUNTIES...

AT 750 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STRONG THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE 
WARNED AREA. THE HEAVIEST RAIN IS CURRENTLY OCCURRING IN THE CLIFTON 
AREA. 

LAT...LON 3285 10934 3302 10941 3312 10906 3277 10905

$$
372 
WGUS75 KTWC 220334
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
834 PM MST WED JUL 21 2010

AZC009-011-220445-
/O.CON.KTWC.FF.W.0016.000000T0000Z-100722T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAHAM AZ-GREENLEE AZ-
834 PM MST WED JUL 21 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MST FOR
SOUTHERN GREENLEE AND EXTREME EAST CENTRAL GRAHAM COUNTIES...

AT 822 PM MST...LOCAL LAW ENFORCEMENT OFFICIALS IN CLIFTON REPORTED 
THAT FLASH FLOODING WAS OCCURRING IN PORTIONS OF CLIFTON. DOPPLER 
RADAR INDICATED LIGHT TO OCCASIONALLY MODERATE RAIN WAS CONTINUING 
OVER THE WARNED AREA. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLIFTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3285 10934 3302 10941 3312 10906 3277 10905

$$

JG
711 
WGUS75 KTWC 220441
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
941 PM MST WED JUL 21 2010

AZC009-011-220449-
/O.EXP.KTWC.FF.W.0016.000000T0000Z-100722T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAHAM AZ-GREENLEE AZ-
941 PM MST WED JUL 21 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM MST FOR SOUTHERN
GREENLEE AND EXTREME EAST CENTRAL GRAHAM COUNTIES...

THE THREAT OF FLASH FLOODING HAS ENDED. HOWEVER...MODERATE TO 
LOCALLY HEAVY RAIN WILL CONTINUE ACROSS CENTRAL GREENLEE COUNTY 
THROUGH MIDNIGHT. THUS THE FLASH FLOOD WARNING HAS BEEN REPLACED BY 
A SMALL STREAM FLOOD ADVISORY...UNTIL 1230 AM THURSDAY.

LAT...LON 3285 10934 3302 10941 3312 10906 3277 10905

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 2:15 PM MST, 5 hours 29 minutes earlier.

Area forecast discussion, Jul 21, 2:15 PM MST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
215 PM MST WED JUL 21 2010

.SYNOPSIS...AN UPSWING IN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
THIS EVENING AND THURSDAY WITH LOCALLY HEAVY RAINFALL BEING THE MAIN
THREAT. OTHERWISE...PLENTY OF MOISTURE WILL REMAIN IN PLACE THE NEXT
SEVERAL DAYS FOR A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. DAYTIME HIGH TEMPERATURES WILL BE NEAR SEASONABLE
READINGS.

&&

.DISCUSSION...SHOWER AND THUNDERSTORM ACTIVITY FIRED UP A LITTLE
SOONER IN SOME AREAS THAN PREVIOUSLY EXPECTED...ESPECIALLY IN GRAHAM
AND PINAL COUNTIES. OTHERWISE...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS HAD DEVELOPED ACROSS SOUTHWEST GRAHAM...COCHISE AND
EASTERN SANTA CRUZ COUNTIES LATE THIS MORNING AND EARLY THIS
AFTERNOON. THESE STORMS INITIALLY DEVELOPED IN THE MOUNTAINS...AND
HAVE BEEN BACK BUILDING TOWARD THE SOUTH INTO THE MEAN FLOW. THIS
HAS RESULTED IN HEAVY RAINFALL AMOUNTS ACROSS THE
AREA...PARTICULARLY IN COCHISE COUNTY. RECENT SATELLITE IMAGERY WAS
SHOWING THUNDERSTORM DEVELOPMENT ACROSS SOUTHWEST NEW MEXICO SOUTH
INTO NORTHERN MEXICO IN ASSOCIATION WITH A DISTURBANCE TRACKING
WESTWARD OVER CHIHUAHUA MEXICO. EXPECT THIS FEATURE TO ORGANIZE
THUNDERSTORMS OVER NORTHERN SONORA MEXICO INTO COCHISE AND SANTA
CRUZ COUNTIES BY EARLY THIS EVENING. THIS ADDITIONAL THUNDERSTORM
ACTIVITY COULD RESULT IN SOME AREAS SEEING A COUPLE OF ROUNDS OF
HEAVY RAINFALL YET TODAY. EVENTUALLY...WOULD EXPECT AN ORGANIZED
COLD POOL AT THE SURFACE TO SPREAD WEST-NORTHWESTWARD TRIGGERING
SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHWEST AND CENTRAL DESERTS
OF ARIZONA. THUS...WILL KEEP POP VALUES FOR THE LOWER DESERTS GOING
LATE THIS EVENING AND OVERNIGHT.

THEREAFTER...WATER VAPOR IMAGERY SUGGESTED THAT A DISTURBANCE WAS
EJECTING NORTHWARD FROM THE MAIN UPPER LOW SPINNING OFF THE WEST
COAST OF BAJA. THIS FEATURE COULD FOCUS SHOWERS AND A FEW
THUNDERSTORMS ACROSS OUR WESTERN DESERT ZONES TONIGHT INTO MID
MORNING THURSDAY. THIS SAME FEATURE MAY ENHANCE THUNDERSTORM
DEVELOPMENT ACROSS THE REST OF THE CWA THURSDAY AFTERNOON AND
EVENING. THUS...WILL CONTINUE TO KEEP DECENT POP VALUES GOING FOR
THURSDAY MOST AREAS.

LATEST GFS MODEL WAS HINTING AT LESS THUNDERSTORM ACTIVITY FRIDAY IN
THE WAKE OF THE DISTURBANCE PASSING THROUGH THURSDAY. OVERALL...
PATTERN APPEARS TO BE FAVORABLE FOR DECENT THUNDERSTORM CHANCES BY
EARLY NEXT WEEK. THIS WILL ESPECIALLY BE THE CASE MONDAY AND TUESDAY
AS THE GFS MODEL HAS THE UPPER HIGH BECOMING CENTERED OVER THE FOUR
CORNERS REGION.

&&

.AVIATION...VALID 21/12Z-22/12Z
SCT TSRA/SHRA ACROSS SE AZ THRU 09Z THU...WITH ISOLD SHRA THRU 16Z
THU. EXPECT REDEVELOPMENT OF SCT TSRA/SHRA AFT 18Z THU. CLOUD DECKS
MOSTLY 10-15K FT AGL THRU THIS PERIOD...ALTHOUGH BASES AROUND 3-6K
FT AGL WITH REDUCED VSBYS VICINITY STRONGER TSTMS. SURFACE WIND
GENERALLY LESS THAN 10 KTS. HOWEVER...WIND GUSTS APPROACHING 50 KTS
VICINITY STRONGEST TSTMS. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS. AMPLE MOISTURE WILL BRING
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO SOUTHEAST ARIZONA
INTO THE WEEKEND.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 21, 9:15 AM MST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
915 AM MST WED JUL 21 2010

AZZ029-032>035-220415-
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
915 AM MST WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT
THERE IS AN INCREASED THREAT OF MORE WIDESPREAD HEAVY RAINFALL
TODAY AND TONIGHT COMPARED TO THE PAST COUPLE OF DAYS.

A FEW DISTURBANCES EMBEDDED IN A MODERATELY STRONG SOUTHEAST
FLOW...COMBINED WITH A VERY MOIST AND UNSTABLE AIR MASS WILL
RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY.
INDIVIDUAL STORM MOVEMENT WILL BE TO THE NORTH AT 15 MPH...WITH
MULTIPLE STORMS PASSING OVER THE SAME AREA OFF AND ON THROUGHOUT
THE DAY. LOCALLY HEAVY RAINFALL AMOUNTS ON THE ORDER TO 1 TO 2
INCHES WILL BE POSSIBLE IN SOME AREAS...ESPECIALLY IN THE
MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE
MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR
SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-220415-
WESTERN PIMA COUNTY-
915 AM MST WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND
TONIGHT...WITH THE BULK OF THE THUNDERSTORM ACTIVITY REMAINING JUST
EAST OF THE AREA ACROSS THE TOHONO OODHAM NATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY WITH LOCALLY
RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW
PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS
THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-030-220415-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
915 AM MST WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT
A LATER START TO SHOWER AND THUNDERSTORM DEVELOPMENT IN THE
MOUNTAINS CAN BE ANTICIPATED TODAY. HOWEVER...BY LATE AFTERNOON INTO THE
EVENING HOURS...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ACROSS MUCH OF THE AREA. THE MAIN AREA OF CONCERN WILL BE
ACROSS WESTERN AND SOUTHERN GRAHAM COUNTY TODAY AND TONIGHT. A FEW
OF THE STRONGER THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL
UP TO ONE INCH ALONG WITH STRONG WINDS IN EXCESS OF 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE
MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR
SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Local storm report, Jul 21, 4:33 PM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
433 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HEAVY RAIN       GREEN VALLEY            31.85N 111.01W
07/21/2010  M0.98 INCH       PIMA               AZ   NWS EMPLOYEE

            RAIN FELL IN ONLY 45 MINUTES.

&&

PYTLAK
Local storm report, Jul 21, 4:44 PM MST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
444 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HEAVY RAIN       4 SE ORACLE             32.57N 110.74W
07/21/2010  M2.40 INCH       PINAL              AZ   TRAINED SPOTTER

            FELL BETWEEN 200 AND 430 PM.

&&

PYTLAK
Local storm report, Jul 21, 5:10 PM MST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
510 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       3 WSW BISBEE            31.41N 109.93W
07/21/2010  M2.30 INCH       COCHISE            AZ   TRAINED SPOTTER

&&

PYTLAK
Local storm report, Jul 21, 5:42 PM MST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
542 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     FLASH FLOOD      3 SE ORACLE             32.59N 110.75W
07/21/2010                   PINAL              AZ   LAW ENFORCEMENT

            MT. LEMMON AND PEPPERSAUCE ROADS BARRICADED DUE TO FLASH
            FLOODING.

&&

PYTLAK
Local storm report, Jul 21, 6:39 PM MST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
639 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      NW RAMSEY CANYON PRESER 31.45N 110.31W
07/21/2010                   COCHISE            AZ   OTHER FEDERAL

            RAPID RISE ALONG RAMSEY CREEK OF 1.5 FEET IN 30 MINUTES.
            3.82 INCHES OF RAIN BETWEEN 1045 AM AND 230 PM AT USGS
            GAGING STATION.

&&

PYTLAK
Local storm report, Jul 21, 6:46 PM MST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TUCSON AZ
646 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      RAMSEY CANYON PRESERVE  31.45N 110.31W
07/21/2010                   COCHISE            AZ   OTHER FEDERAL

            RAPID RISE ALONG RAMSEY CREEK OF 1.5 FEET IN 30 MINUTES.
            3.82 INCHES OF RAIN BETWEEN 1045 AM AND 230 PM AT USGS
            GAGING STATION.

1243 PM     FLASH FLOOD      2 NE RAMSEY CANYON PRES 31.47N 110.29W
07/21/2010                   COCHISE            AZ   LAW ENFORCEMENT

            RAMSEY CANYON ROAD CLOSED AT CALLE METATE DUE TO FLOODING
            AND DEBRIS.

0220 PM     FLASH FLOOD      COCHISE                 32.12N 109.92W
07/21/2010                   COCHISE            AZ   TRAINED SPOTTER

            IRONWOOD ROAD FLOODED NEAR COCHISE STRONGHOLD

0300 PM     TSTM WND DMG     6 SW PICTURE ROCKS      32.29N 111.32W
07/21/2010                   PIMA               AZ   BROADCAST MEDIA

            THREE POPER POLES DOWNED ON MANVILLE RD...ONE ON A POLICE
            CRUISER.

0500 PM     FLOOD            5 NW RYAN FIELD         32.20N 111.22W
07/21/2010                   PIMA               AZ   BROADCAST MEDIA

            SEVERAL DIPS AND LOW WATER CROSSINGS WITH MINOR FLOODING
            IN AVRA VALLEY.

0541 PM     FLASH FLOOD      3 SE ORACLE             32.59N 110.75W
07/21/2010                   PINAL              AZ   LAW ENFORCEMENT

            MT. LEMMON AND PEPPERSAUCE ROADS BARRICADED DUE TO FLASH
            FLOODING.

&&

PYTLAK

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:24 PM MSTAreal Flood AdvisoryTWCPinal2 hr
Jul 21, 6:58 PM MSTAreal Flood AdvisoryTWCPima78 min
Jul 21, 9:38 PM MSTAreal Flood AdvisoryTWCGraham, Greenlee117 min
Jul 22, 9:54 AM MSTFlash Flood WatchTWC9 hr
Jul 22, 1:47 PM MSTFlash Flood WarningTWCPima, Pinal118 min
Jul 22, 1:58 PM MSTAreal Flood AdvisoryTWCPima, Santa Cruz116 min
Jul 22, 3:52 PM MSTAreal Flood AdvisoryTWCPima3 hr
Jul 22, 4:17 PM MSTFlash Flood WarningTWCPima118 min
Jul 22, 4:17 PM MSTSevere Thunderstorm WarningTWCPima28 min

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.